Alert archive / Massachusetts / Small Craft Advisories in 2008

Small Craft Advisory 211, NWS Boston/Norton, MA

September 9, 2008

NWS Boston/Norton, MA issued this small craft advisory at Sep 9, 2008, 4:10 AM EDT. It took effect at Sep 9, 2008, 11:00 AM EDT. It was in force for 19 hr.

The area

The counties it named.

The facts

Issued
Sep 9, 2008, 4:10 AM EDT (08:10 UTC)
In effect from
Sep 9, 2008, 11:00 AM EDT
Expired
Sep 10, 2008, 6:00 AM EDT
In force
19 hr
Issued by
NWS Boston/Norton, MA

The text

As transmitted, in the capitals the NWS used until 2016.

778 
WHUS71 KBOX 090810
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
410 AM EDT TUE SEP 9 2008

ANZ230>237-250-091615-
/O.NEW.KBOX.SC.Y.0211.080909T1500Z-080910T0300Z/
/O.CAN.KBOX.SI.Y.0002.080909T1600Z-080910T0100Z/
BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-
BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-
BLOCK ISLAND SOUND-
COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA
OUT 40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE
SANCTUARY-
410 AM EDT TUE SEP 9 2008

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO
11 PM EDT THIS EVENING...
...SMALL CRAFT ADVISORY FOR WINDS IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 11 PM
EDT THIS EVENING. THE SMALL CRAFT ADVISORY FOR WINDS HAS BEEN
CANCELLED. 

AN APPROACHING COLD FRONT WILL PROMOTE 25 TO 30 KNOT SOUTHWEST WIND
GUSTS ACROSS ALL WATERS THIS AFTERNOON INTO THE EARLY EVENING. THE
STRONGEST WIND GUSTS WILL BE FOUND NEAR SHORE. SEAS ON THE OUTER
WATERS WILL BUILD TO 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ254-255-091615-
/O.NEW.KBOX.SC.Y.0211.080909T1500Z-080910T1000Z/
/O.CAN.KBOX.SI.Y.0002.080909T1600Z-080910T0100Z/
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS
VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM-
410 AM EDT TUE SEP 9 2008

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 6 AM
EDT WEDNESDAY...
...SMALL CRAFT ADVISORY FOR WINDS IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 6 AM EDT
WEDNESDAY. THE SMALL CRAFT ADVISORY FOR WINDS HAS BEEN CANCELLED.

AN APPROACHING COLD FRONT WILL PROMOTE 25 TO 30 KNOT SOUTHWEST WIND
GUSTS ACROSS ALL WATERS THIS AFTERNOON INTO THE EARLY EVENING. THE
STRONGEST WIND GUSTS WILL BE FOUND NEAR SHORE. SEAS ON THE OUTER
WATERS WILL BUILD TO 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this small craft advisory went out at Sep 9, 3:35 AM EDT, 35 minutes earlier.

Area forecast discussion, Sep 9, 3:35 AM EDT, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
335 AM EDT TUE SEP 9 2008

.SYNOPSIS...
A COLD FRONT APPROACHING FROM THE GREAT LAKES WILL CROSS SOUTHERN
NEW ENGLAND THIS AFTERNOON AND EVENING WITH SHOWERS AND
THUNDERSTORMS...SOME OF WHICH MAY BE SEVERE. DRY AND COOL WEATHER
WILL RETURN WED THROUGH FRI. A SERIES OF FRONTS IS EXPECTED TO BRING
UNSETTLED WEATHER FOR THE WEEKEND.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
MAIN FORECAST CONCERN FOR TODAY REVOLVES AROUND THE CHANCE FOR SEVERE
THUNDERSTORMS THIS AFTERNOON. AS OF EARLY THIS MORNING...SURFACE COLD
FRONT IS MOVING EASTWARD ACROSS THE EASTERN GREAT LAKES STATES AND IS
ACCOMPANIED BY NUMEROUS SHOWERS AND THUNDERSTORMS. THIS FRONT WILL
SHARPEN UP AS IT HEADS EASTWARD TODAY AS LOW PRESSURE STRENGTHENS AND
MOVES INTO SOUTHERN QUEBEC IN RESPONSE TO STRONG SHORT WAVE FORCING.

KINEMATICS AND DYNAMICS WILL BE VERY SUPPORTIVE OF SEVERE
THUNDERSTORMS THIS AFTERNOON AS RRQ OF UPPER LEVEL JET APPROACHES.
LOW LEVEL AND DEEP LAYER SHEAR VALUES WILL BE QUITE IMPRESSIVE
TODAY AS AN APPROACHING MID LEVEL WIND MAX CONTRIBUTES TO A MAINLY
UNIDIRECTIONAL PROFILE AND RELATIVELY LONG HODOGRAPHS.

THE ISSUE WILL BE THE DEGREE OF INSTABILITY...AND IS REALLY THE ONLY
LIMITING FACTOR TODAY. HIGH CLOUD COVER IS RATHER EXPANSIVE THIS
MORNING...AND WILL ONLY INCREASE AS THE DAY WEARS ON. THIS IS
EXPECTED TO LIMIT INSTABILITY INDICES. HOWEVER...LOWER TO MID 60S
DEWPOINTS ARE LURKING JUST OFF TO THE SOUTHWEST...AND THESE SHOULD BE
DRAWN NORTHWARD AS THE FRONTAL BOUNDARY SHARPENS AND THE LOW LEVEL
JET INCREASES. THIS COMBINED WITH RELATIVELY STEEP MID LEVEL LAPSE
RATES /6.5 TO 7.5 C/KM / SHOULD CONTRIBUTE TO MLCAPE VALUES ON THE
ORDER OF 500-800 J/KG BY EARLY AFTERNOON.

THE DEGREE OF SHEAR AND DYNAMICAL FORCING SHOULD OFFSET THESE
RELATIVELY LOW CAPE VALUES TODAY...BUT IT/S SOMETIMES HARD TO TELL
UNTIL THE BALL REALLY GETS ROLLING. WE/LL HAVE TO WATCH AND SEE HOW
THINGS EVOLVE THIS MORNING AND EARLY AFTERNOON. HOWEVER...ONE THING
THAT STICKS OUT A BIT IS THE COVERAGE OF CONVECTION ACROSS OH AND WRN
PA EARLY THIS MORNING IN THE FACE OF VERY MARGINAL INSTABILITY.
LIGHTNING STRIKE DATA ARE QUITE IMPRESSIVE OUT THERE EARLY THIS
MORNING...DESPITE MUCAPE VALUES GENERALLY LESS THAN 500 J/KG. THIS IS
WHERE THE RRQ OF THE UPPER LEVEL JET IS STARTING TO DIG IN.

IN A NUTSHELL...EXPECT THE CONVECTION ACROSS OHIO/WRN PA TO CONTINUE
TO GROW UPSCALE THIS MORNING...AND EVENTUALLY MOVE INTO SOUTHERN NEW
ENGLAND EARLY THIS AFTERNOON /POSSIBLY THIS MORNING FAR WEST/. THERE
COULD BE SOME SHOWER ACTIVITY THAT PRECEDES THE THUNDER. WENT WITH
HIGH LIKELY/LOW CAT POPS FOR MUCH OF THE CWA FROM WEST TO EAST THIS
AFTERNOON.

IF THE KINEMATICS/DYNAMICS DO INDEED COMPENSATE GREATLY FOR THE
RELATIVE LACK OF INSTABILITY...WE EXPECT AT LEAST SCATTERED SEVERE
THUNDERSTORMS THIS AFTERNOON...MOST LIKELY IN THE FORM OF A SQUALL
LINE AND/OR LINE SEGMENTS/LEWPS/BOWS. MAIN THREAT WILL BE STRAIGHT-
LINE WIND DAMAGE...ESPECIALLY GIVEN THE FACT THAT 50 KT WINDS WILL BE
AS LOW AS 4 OR 5 KFT TODAY. SYNOPTIC SCALE WINDS WILL PROBABLY GUST
25-30 MPH OUTSIDE OF ANY THUNDER AS IT IS. WE CANNOT COMPLETELY RULE
OUT AN ISOLATED TORNADO TODAY IF VIGOROUS UPDRAFTS DO DEVELOP...AS
LOW LEVEL /0-1 KM/ SHEAR IS PROGGED TO BE QUITE IMPRESSIVE...ON THE
ORDER OF 25 TO 30 KT. RAINFALL WILL BE LOCALLY HEAVY AS WELL.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM WEDNESDAY/...
CONVECTION WILL SWEEP OFF THE COAST EARLY THIS EVENING AS THE COLD
FRONT SWEEPS OFFSHORE. COOL AND DRY CANADIAN HIGH PRESSURE WILL BUILD
ACROSS SOUTHERN NEW ENGLAND AFTER MIDNIGHT...AND THIS WILL CONTINUE
INTO WEDNESDAY ALLOWING FOR A GORGEOUS DAY. HIGHS WILL ONLY TOP OUT
AROUND 70.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
DRY AND COOLER WEATHER IS IN STORE WED AND THU AS HIGH PRESSURE
SETTLES OVER SOUTHERN NEW ENGLAND. DESPITE PLENTY OF SUNSHINE...
HIGHS WILL ONLY TOP OUT IN 60S TO NEAR 70 AS 850 MB TEMPERATURES
REACH BETWEEN 3 AND 7C. CERTAINLY A PREVIEW OF FALL COMING UP.

FOR FRI INTO MON...OVERALL SCENARIO BECOMES COMPLICATED AS A SERIES
OF FRONTS PUSH THROUGH REGION. MODELS GENERALLY AGREE ON SYNOPTIC
PATTERN WITH SEVERAL NORTHERN STREAM SHORT WAVES MOVING THROUGH...
BUT DIVERGE ON THEIR HANDLING OF SOUTHERN STREAM ENERGY AND
INTERACTION WITH MOISTURE FROM IKE BY MON. ECMWF SOLUTION IS
PREFERRED OVER GFS WHICH SEEMS TOO PROGRESSIVE...THOUGH 12Z GFS LOOKS
TO BE SLOWING THINGS DOWN A BIT AND LEANING TOWARD 06Z GEFS.

WARM FRONT LIFTS N FRI BUT WE ARE STILL UNDER INFLUENCE OF DEPARTING
HIGH...SO WE ONLY EXPECT TO SEE AN INCREASE IN CLOUDS. BASED UPON
GEFS WE THINK SHOWERS ARE POSSIBLE FRI NIGHT INTO EARLY SAT...BEFORE
DEPARTING FRONT ALLOWS FOR SOME DRYING SAT AFTERNOON /ALTHOUGH WE
WILL PROBABLY HANG ONTO CLOUD COVER/. WE INCLUDED CHANCE POPS SUN
INTO MON AS WELL WITH NEXT FRONT COMING THROUGH...THOUGH CERTAINLY
GEFS SUGGESTS SUN MAY BE DRY AS WELL WITH MOST OF SHOWERS HOLDING OFF
UNTIL MON. ENOUGH UNCERTAINTY AS TO HOW EVERYTHING PLAYS OUT THAT WE
WILL NOT TRY TO HONE DOWN TIMING TOO MUCH BY DAYS 6/7.

GMOS LARGELY FOLLOWED. TEMPERATURES LOOKED TOO WARM SAT THROUGH MON...
SO WE BLENDED 12Z GMOS WITH CURRENT GRIDS.

&&

.AVIATION /07Z TUESDAY THROUGH SATURDAY/...

VFR THIS MORNING OUTSIDE OF LOCAL EARLY MORNING FOG PATCHES. COLD
FRONT APPROACHES TODAY AND SWEEPS ACROSS SNE LATE THIS AFTERNOON AND
EARLY THIS EVENING. BANDS OF SHOWERS AND THUNDERSTORMS...SOME
POSSIBLY PRODUCING SFC WINDS 40 TO 50 KTS...ARE EXPECTED THIS
AFTERNOON. PRECIPITATION COMES TO AN END LATE THIS AFTERNOON WESTERN
NEW ENGLAND AND EARLY EVENING EASTERN NEW ENGLAND WITH FROPA. VFR
EXPECTED TONIGHT AND WED.

OUTLOOK...WED NIGHT THROUGH SAT...

THU AND FRI...VFR NO SIG WX. SAT...MVFR IN SCATTERED SHOWERS.

&&

.MARINE...

TODAY...LOW LEVEL JET STRENGTHENS AHEAD OF THE APPROACHING COLD
FRONT. THEREFORE...WE EXPECT SCA WIND GUSTS ACROSS ALL OUR WATERS TO
DEVELOP BY LATE THIS MORNING. THIS IS ESPECIALLY TRUE NEAR SHORE
WHERE WE WILL HAVE EXCELLENT MIXING OVER LAND WITH GUSTS UP TO 30
KNOTS. SEAS SHOULD BUILD TO 5 TO 6 FEET OUTER WATERS AS WELL. IN
ADDITION...A LINE OF SHOWERS/THUNDERSTORMS WILL LIKELY MOVE THROUGH
MANY OF OUR WATERS IN THE LATE AFTERNOON OR EVENING. DESPITE LIMITED
INSTABILITY...THERE APPEARS TO BE ENOUGH DYNAMICS FOR THE POTENTIAL
OF BRIEF 35 TO 50 KNOT WIND GUSTS WITH THE ACTIVITY.

TONIGHT...SHOWERS/THUNDERSTORMS SHOULD EXIT THE REGION BY MID TO
LATE EVENING.  OTHERWISE...MUCH DRIER AND COOLER AIR WILL ENTER THE
REGION ON NORTHWEST WINDS.  WITH THE COOL AIR MOVING OVER THE
RELATIVELY WARM OCEAN EXPECT DECENT MIXING.

OUTLOOK...WED NIGHT THROUGH SAT...

WINDS AND SEAS BELOW SCA THROUGH PERIOD. SEAS MAY APPROACH 5 FT SAT
ON OUTERMOST WATERS BUT CONFIDENCE IS LOW AT THIS TIME. SERIES OF
FRONTS WILL BRING SCATTERED SHOWERS TO WATERS FRI INTO SAT.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
NH...NONE.
RI...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 11 AM THIS MORNING TO 11 PM EDT THIS
     EVENING FOR ANZ230>237-250.
     SMALL CRAFT ADVISORY FROM 11 AM THIS MORNING TO 6 AM EDT
     WEDNESDAY FOR ANZ254-255.

&&

SYNOPSIS...EKSTER
NEAR TERM...EKSTER
SHORT TERM...EKSTER
LONG TERM...JWD
AVIATION...EKSTER/JWD
MARINE...EKSTER/JWD
Hazardous weather outlook, Sep 8, 4:09 PM EDT, 12 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
409 PM EDT MON SEP 8 2008

CTZ002>004-MAZ002>024-026-NHZ011-012-015-RIZ001>008-092015-
HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA-
EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA-
WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA-
WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-
SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-
SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA-
WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-
SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA-
NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH-
WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI-
SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI-
WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI-
409 PM EDT MON SEP 8 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN
CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN
MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN
MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW
HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

A STRONG COLD FRONT WILL MOVE THROUGH THE REGION TUESDAY AFTERNOON
AND EVENING. THIS WILL BRING A LINE OF SHOWERS AND THUNDERSTORMS
TO MOST OF THE REGION. SCATTERED SEVERE THUNDERSTORMS APPEAR LIKELY
FOR PORTIONS OF THE REGION...WITH THE BEST CHANCE ACROSS THE INTERIOR.
HOWEVER...THERE IS A CHANCE THAT SOME SEVERE WEATHER COULD MAKE IT TO
THE COASTAL PLAIN. THE MAIN SEVERE WEATHER THREAT WOULD BE DAMAGING
STRAIGHT LINE WIND GUSTS...BUT A SECONDARY CONCERN WOULD BE FOR LARGE
HAIL. IN ADDITION...BRIEF HEAVY RAINFALL MAY RESULT IN SOME TYPICAL
POOR DRAINAGE STREET FLOODING.

AT THIS TIME...THE SHOWERS AND THUNDERSTORMS LOOK TO DEVELOP ACROSS
THE INTERIOR DURING THE EARLY AFTERNOON. THE ACTIVITY SHOULD MOVE
SOUTHEAST ONTO THE COASTAL PLAIN BY EARLY EVENING.

IN ADDITION...THERE IS A MODERATE RISK FOR DANGEROUS RIP CURRENTS
ALONG SOUTH FACING BEACHES OF THE SOUTH COAST AND

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED FROM 1 PM TO 8 PM ON TUESDAY.

ANZ230>237-250-254-255-092015-
BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-
BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND-
COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA OUT
40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS
VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM-
409 PM EDT MON SEP 8 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS
AND RHODE ISLAND COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

A COLD FRONT WILL BRING A ROUND OF SHOWERS AND THUNDERSTORMS TO THE
REGION LATE TUESDAY AFTERNOON AND EVENING. SOME OF THE STORMS MAY BE
SEVERE AND PRODUCE BRIEF WIND GUSTS BETWEEN 35 AND 45 KNOTS. A FEW OF
THE STORMS MAY ALSO CONTAIN LARGE HAIL.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

FRANK

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 9, 10:20 AM EDTFlash Flood WatchBOXFranklin, Hampden, Hampshire, Middlesex, Worcester4 hr
Sep 9, 10:54 AM EDTAreal Flood AdvisoryBOXHampden, Worcester4 hr
Sep 9, 11:01 AM EDTSevere Thunderstorm WarningBOXHampden, Hampshire44 min
Sep 9, 11:20 AM EDTAreal Flood WarningBOXHampden3 hr
Sep 9, 11:23 AM EDTSevere Thunderstorm WarningBOXFranklin, Hampden, Hampshire, Worcester37 min
Sep 9, 11:52 AM EDTSevere Thunderstorm WarningBOXMiddlesex, Worcester38 min
Sep 9, 12:08 PM EDTSevere Thunderstorm WarningBOXWorcester37 min
Sep 9, 12:12 PM EDTAreal Flood AdvisoryBOXEssex, Middlesex, Norfolk, Suffolk, Worcester3 hr
Sep 9, 12:40 PM EDTAreal Flood AdvisoryBOXBristol, Plymouth4 hr
Sep 9, 12:52 PM EDTSevere Thunderstorm WarningBOXEssex, Middlesex, Norfolk, Plymouth, Suffolk38 min
Sep 9, 12:55 PM EDTSpecial Marine WarningBOX65 min
Sep 9, 12:57 PM EDTSevere Thunderstorm WarningBOXBristol, Norfolk, Plymouth, Worcester48 min
Sep 9, 1:00 PM EDTSpecial Marine WarningBOX60 min
Sep 9, 1:44 PM EDTSevere Thunderstorm WarningBOXBristol, Plymouth31 min
Sep 9, 1:50 PM EDTSpecial Marine WarningBOX55 min
Sep 9, 2:45 PM EDTSpecial Marine WarningBOX60 min
Sep 9, 12:16 PM EDTSevere Thunderstorm WarningBOXKent, Providence44 min
Sep 9, 10:54 AM EDTSevere Thunderstorm WarningBOXCapitol Planning Region51 min
Sep 9, 11:36 AM EDTSevere Thunderstorm WarningBOXCapitol Planning Region, Northeastern Connecticut Planning Region39 min

Nearby

Small Craft Advisories in Massachusetts, 2008Every small craft advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.